?ber singul?re Invarianten elliptischer Funktionenk?rper.

Katsumi Shiratani

Journal für die reine und angewandte Mathematik (1967)

  • Volume: 226, page 108-115
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Shiratani, Katsumi. "?ber singul?re Invarianten elliptischer Funktionenk?rper.." Journal für die reine und angewandte Mathematik 226 (1967): 108-115. <http://eudml.org/doc/150790>.

author = {Shiratani, Katsumi},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {singular invariants; elliptic function fields},
pages = {108-115},
title = {?ber singul?re Invarianten elliptischer Funktionenk?rper.},
url = {http://eudml.org/doc/150790},
volume = {226},
year = {1967},

AU - Shiratani, Katsumi
TI - ?ber singul?re Invarianten elliptischer Funktionenk?rper.
JO - Journal für die reine und angewandte Mathematik
PY - 1967
VL - 226
SP - 108
EP - 115
KW - singular invariants; elliptic function fields
UR - http://eudml.org/doc/150790
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.